MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CORTICAL FXATION FXD LOOP 40MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL CORTICAL FXATION FXD LOOP 40MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 232018
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Patient identifier: (b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported via complaint submission tool that during an unknown procedure surgeon was unable to obtain fixation.Rigidloop cortical fixation implant 40 mm would not hold down the tendon.Rep was out of the room at the time but this was relayed to her by the operation room nurse.No surgical delay or patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary according to the information provided, it was reported via complaint submission tool that during an unknown procedure surgeon was unable to obtain fixation.Rigidloop cortical fixation implant 40mm would not hold down the tendon.The complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Since the complaint device not being returned, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number:l863108, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
CORTICAL FXATION FXD LOOP 40MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10714106
Report Number1221934-2020-03120
Device Sequence Number3259131
Product Code MBI
UDI-Device Identifier10886705022694
UDI-Public10886705022694
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number232018
Device Catalogue Number232018
Device Lot NumberL863108
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/25/2020
Patient Sequence Number1